Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/19431
Title: Noise free fully homomorphic encryption scheme over non-associative algebra
Authors: Mustafa, Iqra 
Mustafa, Hasnain 
Azar, Ahmad Taher 
Aslam, Sheraz 
Mohsin, Syed Muhammad 
Qureshi, Muhammad Bilal 
Ashraf, Nouman 
Major Field of Science: Natural Sciences
Field Category: Computer and Information Sciences
Keywords: Automorphism Aut(V);Frobenius automorphism φ;Fully homomorphic encryption;Multivariate polynomial equations;Sedenion;Totally isotropic subspaces
Issue Date: 2020
Source: IEEE Access, 2020, vol. 8. pp. 136524-136536
Volume: 8
Start page: 136524
End page: 136536
Journal: IEEE Access 
Abstract: Among several approaches to privacy-preserving cryptographic schemes, we have concentrated on noise-free homomorphic encryption. It is a symmetric key encryption that supports homomorphic operations on encrypted data. We present a fully homomorphic encryption (FHE) scheme based on sedenion algebra over finite Zn rings. The innovation of the scheme is the compression of a 16-dimensional vector for the application of Frobenius automorphism. For sedenion, we have p16 different possibilities that create a significant bijective mapping over the chosen 16-dimensional vector that adds permutation to our scheme. The security of this scheme is based on the assumption of the hardness of solving a multivariate quadratic equation system over finite Zn rings. The scheme results in 256n multivariate polynomial equations with 256+16n unknown variables for n messages. For this reason, the proposed scheme serves as a security basis for potentially post-quantum cryptosystems. Moreover, after sedenion, no newly constructed algebra loses its properties. This scheme would therefore apply as a whole to the following algebras, such as 32-dimensional trigintadunion.
URI: https://ktisis.cut.ac.cy/handle/10488/19431
ISSN: 2169-3536
DOI: 10.1109/ACCESS.2020.3007717
Rights: This work is licensed under a Creative Commons Attribution 4.0 License
Attribution-NonCommercial-NoDerivatives 4.0 International
Type: Article
Affiliation : Cork Institute of Technology 
COMSATS University Islamabad 
Prince Sultan University 
Benha University 
Cyprus University of Technology 
Shaheed Zulfikar Ali Bhutto Institute of Science and Technology 
Waterford Institute of Technology 
Appears in Collections:Άρθρα/Articles

Files in This Item:
File Description SizeFormat
09134724.pdfFulltext866.58 kBAdobe PDFView/Open
CORE Recommender
Show full item record

Page view(s)

24
Last Week
1
Last month
5
checked on Apr 14, 2021

Download(s) 50

9
checked on Apr 14, 2021

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons